MathSciNet Relay Station
MathSciNet bibliographic data
MR1265808 26D10 (35G05 35J70 46E35 46N20)
Franchi, Bruno; Gutiérrez, Cristian E.; Wheeden, Richard L. Weighted Sobolev-Poincaré inequalities for Grushin type operators. Comm. Partial Differential Equations 19 (1994), no. 3-4, 523–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement